Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 234, Number 1

All articles in this issue are freely accessible.

The weakly coupled Yukawa$_{2}$ field theory: cluster expansion and Wightman axioms
Alan Cooper and Lon Rosen.
Trans. Amer. Math. Soc. 234 (1977), 1-88
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0468872
P.R.-regulated systems of notation and the subrecursive hierarchy equivalence property
Fred Zemke.
Trans. Amer. Math. Soc. 234 (1977), 89-118
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0498045
A partial surface variation for extremal schlicht functions
T. L. McCoy.
Trans. Amer. Math. Soc. 234 (1977), 119-138
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0473163
On $n$-widths in $L^{∞}$
Charles A. Micchelli and Allan Pinkus.
Trans. Amer. Math. Soc. 234 (1977), 139-174
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0487187
Weak convergence of the area of nonparametric $L_{1}$ surfaces
Kim E. Michener.
Trans. Amer. Math. Soc. 234 (1977), 175-184
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0466495
Inclusion relations between power methods and matrix methods of limitation
Abraham Ziv.
Trans. Amer. Math. Soc. 234 (1977), 185-211
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0481712
Group presentations corresponding to spines of $3$-manifolds. II
R. P. Osborne and R. S. Stevens.
Trans. Amer. Math. Soc. 234 (1977), 213-243
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0488062
Group presentations corresponding to spines of $3$-manifolds. III
R. P. Osborne and R. S. Stevens.
Trans. Amer. Math. Soc. 234 (1977), 245-251
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0488063
Structure of symmetric tensors of type $(0, 2)$ and tensors of type $(1, 1)$ on the tangent bundle
Kam Ping Mok, E. M. Patterson and Yung Chow Wong.
Trans. Amer. Math. Soc. 234 (1977), 253-278
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0500673
Lattices of convex sets
Mary Katherine Bennett.
Trans. Amer. Math. Soc. 234 (1977), 279-288
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0463051
American Mathematical Society